# SDR SWAA2023103115521

- Difficulty date: October 28, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 55,003 hours, 30,067 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING UPPER INBD FWD UPPER PANEL SUPPORT BRACKET CRACKED. (Z BRACKET)<[01] REMOVED AND REPLACED RT WING UPPER INBD FWD UPPER PANEL SUPPORT BRACKET (Z BRACKET) PER SRM 51-40-02.
